Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 374, Number 2

On the Riemann-Roch formula without projective hypotheses
A. Navarro and J. Navarro.
Trans. Amer. Math. Soc. 374 (2021), 755-772
Abstract, references and article information
Full-text PDF
Global versions of the Gagliardo-Nirenberg-Sobolev inequality and applications to wave and Klein-Gordon equations
Leonardo Enrique Abbrescia and Willie Wai Yeung Wong.
Trans. Amer. Math. Soc. 374 (2021), 773-802
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Imaginaries, invariant types and pseudo \(p\)-adically closed fields
Samaria Montenegro and Silvain Rideau-Kikuchi.
Trans. Amer. Math. Soc. 374 (2021), 803-828
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Topological properties of convolutor spaces via the short-time Fourier transform
Andreas Debrouwere and Jasson Vindas.
Trans. Amer. Math. Soc. 374 (2021), 829-861
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Ancient solutions to curve shortening with finite total curvature
Sigurd Angenent and Qian You.
Trans. Amer. Math. Soc. 374 (2021), 863-880
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Contact structures, CR Yamabe invariant, and connected sum
Gautier Dietrich.
Trans. Amer. Math. Soc. 374 (2021), 881-897
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Simple supermodules over Lie superalgebras
Chih-Whi Chen and Volodymyr Mazorchuk.
Trans. Amer. Math. Soc. 374 (2021), 899-921
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Divisibility of the central binomial coefficient $\binom{2n}n$
Kevin Ford and Sergei Konyagin.
Trans. Amer. Math. Soc. 374 (2021), 923-953
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A simplicial approach to stratified homotopy theory
Sylvain Douteau.
Trans. Amer. Math. Soc. 374 (2021), 955-1006
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the rigidity of uniform Roe algebras over uniformly locally finite coarse spaces
B. M. Braga and I. Farah.
Trans. Amer. Math. Soc. 374 (2021), 1007-1040
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fourier decay of fractal measures on hyperboloids
Alex Barron, M. Burak Erdoğan and Terence L. J. Harris.
Trans. Amer. Math. Soc. 374 (2021), 1041-1075
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quadratic Gorenstein rings and the Koszul property I
Matthew Mastroeni, Hal Schenck and Mike Stillman.
Trans. Amer. Math. Soc. 374 (2021), 1077-1093
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A finite quotient of join in Alexandrov geometry
Xiaochun Rong and Yusheng Wang.
Trans. Amer. Math. Soc. 374 (2021), 1095-1124
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The maximum volume of hyperbolic polyhedra
Giulio Belletti.
Trans. Amer. Math. Soc. 374 (2021), 1125-1153
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The existential transversal property: A generalization of homogeneity and its impact on semigroups
João Araújo, Wolfram Bentz and Peter J. Cameron.
Trans. Amer. Math. Soc. 374 (2021), 1155-1195
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Lipschitz subtype
R. M. Causey.
Trans. Amer. Math. Soc. 374 (2021), 1197-1227
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Supernilpotent Taylor algebras are nilpotent
Andrew Moorhead.
Trans. Amer. Math. Soc. 374 (2021), 1229-1276
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Countably compact groups without non-trivial convergent sequences
M. Hrušák, J. van Mill, U. A. Ramos-García and S. Shelah.
Trans. Amer. Math. Soc. 374 (2021), 1277-1296
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Assouad dimension of planar self-affine sets
Balázs Bárány, Antti Käenmäki and Eino Rossi.
Trans. Amer. Math. Soc. 374 (2021), 1297-1326
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Grothendieck’s inequalities for JB$^{*}$-triples: Proof of the Barton–Friedman conjecture
Jan Hamhalter, Ondřej F.K. Kalenda, Antonio M. Peralta and Hermann Pfitzner.
Trans. Amer. Math. Soc. 374 (2021), 1327-1350
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Automorphisms of compact Kähler manifolds with slow dynamics
Serge Cantat and Olga Paris-Romaskevich.
Trans. Amer. Math. Soc. 374 (2021), 1351-1389
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On a theorem of Bertolini-Darmon on the rationality of Stark-Heegner points over genus fields of real quadratic fields
Chung Pang Mok.
Trans. Amer. Math. Soc. 374 (2021), 1391-1419
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Instability of algebraic standing waves for nonlinear Schrödinger equations with double power nonlinearities
Noriyoshi Fukaya and Masayuki Hayashi.
Trans. Amer. Math. Soc. 374 (2021), 1421-1447
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Viana maps driven by Benedicks-Carleson quadratic maps
Rui Gao.
Trans. Amer. Math. Soc. 374 (2021), 1449-1495
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Width estimate and doubly warped product
Jintian Zhu.
Trans. Amer. Math. Soc. 374 (2021), 1497-1511
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions